View Full Version : Stopping Minoxidil Treatment after 1 Month - Advice Needed.

07-10-2014, 11:15 AM
I'm very desperate for advice. A month ago, I started 5% Minoxidil 2x/day mostly on the crown. Starting at 5 days in, I've had a huge initial shed that's quite disturbing & panic-like. I'm now up to 200 hairs a day and it's going up! Seems extensive for a NW3v/4! I also experienced some side effects like edema, eye burning, scalp peeling, and I don't feel right. Therefore, I would like to stop Minoxidil treatment now.

If I stop Minoxidil now after a month, roughtly how much more initial shedding will I experience and for how long? Will my shedded hair grow back? Should I wean myself off or just stop suddenly?

I'm 50YO NW3v/4 and on Propecia for 10 years. As a result of some side effects (muscle loss, body hair loss, ED) in the last 4 years I have slowly weaned it down to 2x/week where I'm at now, and as a result, I experienced some thinning. Hence starting the Minox a month ago. Reason for this history: Do you think increasing my Propecia to 3x/week or more will help or hurt this initial Minox shedding?

Any advice what-so-ever will be greatly appreciated, Thx!

11-17-2014, 01:59 AM
Take dutesteride. Try a blend of vitamins, oils, vit C powder, caffiene power topical etc.

If you were only on Minoxidil for a month you are very lucky. Get off of that poison asap. You wont lose that much compared to the more unfortunate ones that have been on that poisonous band aid for several months.

My dad almost died from heart problems from that garbage before his hair transplant.